# SDR CA051018005

- Difficulty date: October 17, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,288 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5083
- Part serial: 699
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVO WAS REMOVED FROM AIRCRAFT TO REPAIR A LEAK.  THE PART WAS SHIPPED TO EUROCOPTER FOR REPAIR.  EUROCOPTER HAS CONTACTED US SAYING THAT THE PISTON HAD BEEN PREVIOUSLY DRESSED FOR DAMAGE, AND WAS FOUND TO BE BENT APPROX 0.032
